Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 320, NWS Norman, OK

May 22, 2016Greer County, Jackson County, Kiowa County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 22, 2016, 11:25 PM CDT for Greer County, Jackson County, Kiowa County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2016, 11:25 PM CDT (04:25 UTC)
Expired
May 23, 2016, 12:00 AM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greer County, OK, Jackson County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 58 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 8:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS54 KOUN 230425
SVROUN
OKC055-065-075-230515-
/O.NEW.KOUN.SV.W.0320.160523T0425Z-160523T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CDT SUN MAY 22 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  EAST CENTRAL GREER COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 1215 AM CDT

* AT 1125 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHEAST OF GRANITE TO 3 MILES NORTHEAST OF
  BLAIR TO 4 MILES NORTH OF ALTUS AIR FORCE BASE...MOVING EAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BLAIR...ROOSEVELT...TOM STEED RESERVOIR...WARREN AND SOUTHEASTERN
  ALTUS-LUGERT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3501 9906 3488 9896 3471 9897 3470 9933
      3491 9937
TIME...MOT...LOC 0425Z 259DEG 22KT 3491 9933 3481 9928 3472 9930 

HAIL...0.75IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
729 
WWUS54 KOUN 230444
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1144 PM CDT SUN MAY 22 2016

OKC055-065-075-230515-
/O.CON.KOUN.SV.W.0320.000000T0000Z-160523T0515Z/
KIOWA OK-JACKSON OK-GREER OK-
1144 PM CDT SUN MAY 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR CENTRAL KIOWA...NORTHEASTERN JACKSON AND EAST CENTRAL GREER
COUNTIES...

AT 1144 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF LONE WOLF TO 7 MILES WEST OF
ROOSEVELT TO 3 MILES SOUTHEAST OF WARREN...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...TOM STEED RESERVOIR...WARREN AND SOUTHEASTERN ALTUS-LUGERT
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3501 9906 3488 9896 3471 9897 3471 9930
      3492 9931
TIME...MOT...LOC 0444Z 259DEG 22KT 3493 9920 3483 9915 3474 9917 

HAIL...0.75IN
WIND...60MPH
 
$$

MAHALE
881 
WWUS54 KOUN 230500
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CDT MON MAY 23 2016

OKC055-065-075-230510-
/O.CAN.KOUN.SV.W.0320.000000T0000Z-160523T0515Z/
KIOWA OK-JACKSON OK-GREER OK-
1200 AM CDT MON MAY 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIOWA...NORTHEASTERN
JACKSON AND EAST CENTRAL GREER COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3501 9906 3488 9896 3471 9897 3471 9930
      3492 9931
TIME...MOT...LOC 0459Z 259DEG 22KT 3495 9909 3485 9904 3476 9906 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:28 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 22, 9:28 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
928 PM CDT SUN MAY 22 2016

.UPDATE...
Storms developed west of the fa late this afternoon/evening. Some
of this activity has very slowly moved towards western parts of
the fa. Radar showing area of storms that would affect parts of
southwest OK and western north TX is trying to develop into an
mcs. As the llj increases this area of activity could be
maintained and move across parts of the area overnight into
Monday morning. What path it will take is still a question with
models showing it traveling NE, E, or SE. Current thoughts are
that the NE track is not out of the question but is the least
likely. Severe storms will be possible with large hail and strong
wind gusts the main concerns, with wind being a bigger concern if
the area can develop into an mcs. Made some adjustments to POP/WX
grids to show these thoughts. Also raised low temperatures a few
degrees due to moist airmass with dewpoints in the mid 60s to
around 70 with drier air not expected and cloudy skies. All
updates out soon.

&&

.PREV DISCUSSION... /issued 645 PM CDT SUN MAY 22 2016/

DISCUSSION...
23/00Z TAF discussion follows.

AVIATION...
VFR conditions should prevail first several hours of forecast
although scattered TSRA may begin to affect western Oklahoma
terminals after 02z. Mention of TSRA will be confined to western
Oklahoma and KSPS terminals this forecast cycle as confidence
relatively low for impacts over central Oklahoma. MVFR conditions
will be common after 06Z through 18Z with some IFR possible
west central Oklahoma due to lower stratus development. Gusty
south/southeast winds will prevail.

PREV DISCUSSION... /issued 209 PM CDT SUN MAY 22 2016/

DISCUSSION...
Oklahoma and the southern plains are now under the influence of
the large upper trough over the western U.S. this influence will
continue through at least Friday. The first minor wave, well
ahead of this storm, is expected to cross the southern Texas
panhandle early Monday. In addition to the slow eastward movement
of thunderstorms over the texas panhandle tonight, this feature
is the reason for relatively higher pops across southwest Oklahoma
and adjacent parts of Texas early Monday. the dry line will be a
player Monday afternoon over the central Texas panhandle and again
Tuesday probably closer to the western Oklahoma border. Severe
weather in moderate shear and high buoyancy is expected to
initiate near the dry line both days. Mesoscale boundaries that
result from this will provide smaller-scale focus in the near
term. By Thursday the upper trough approaches Oklahoma and shear
increases. It still appears that Thursday is the most likely day
for widespread severe weather in the southern plains. This system
is finally expected to lift northeast of Oklahoma on Friday;
however, latest model runs indicate part of the trough could
linger into Saturday, but with weaker flow aloft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  79  66  82 /  40  40  30  20
Hobart OK         68  82  67  88 /  70  20  40  40
Wichita Falls TX  69  83  67  87 /  80  40  40  20
Gage OK           67  86  65  91 /  30  30  30  20
Ponca City OK     66  79  67  83 /  30  30  30  30
Durant OK         67  81  68  83 /  50  40  30  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

25/11
Hazardous weather outlook, May 22, 10:00 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT SUN MAY 22 2016

OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK EXTENDS SOUTH AND WEST OF A LINE FROM ERICK AND
ELK CITY... TO NEAR HOBART AND LAWTON OKLAHOMA... TO HENRIETTA
TEXAS. A MARGINAL RISK EXTENDS TO THE EAST OF THE SLIGHT RISK AND
SOUTHWEST OF A LINE FROM WOODWARD AND WEATHERFORD... TO DUNCAN
OKLAHOMA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 2 AM.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 75
MPH... FREQUENT INTENSE LIGHTNING... AND HEAVY RAIN WILL BE THE
MAIN CONCERNS. A BRIEF TORNADO OR TWO MAY ALSO BE POSSIBLE IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE AREA THROUGH
MONDAY MORNING. SOME OF THE STORMS WILL BE STRONG TO SEVERE
OVERNIGHT... ESPECIALLY IN PARTS OF SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE
MAIN CONCERNS BUT AS THE NIGHT PROGRESSES STRONG WINDS COULD
BECOME A BIGGER CONCERN. A FEW BRIEF TORNADOES MAY ALSO DEVELOP IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER 2 AM MONDAY
BUT A FEW STORMS COULD STILL PRODUCE SMALL HAIL AND GUSTY WINDS.
HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING AND FREQUENT
INTENSE LIGHTNING WILL REMAIN A CONCERN THROUGH THE NIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED
WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY
OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA
AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE
AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT.

THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH
SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY
AND FRIDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/EM

In the hours before

Special weather statement, May 22, 9:12 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SUN MAY 22 2016

OKZ021-033-034-230245-
HARMON OK-GREER OK-BECKHAM OK-
912 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARMON...
NORTHWESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 945 PM
CDT...

AT 910 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF
WELLINGTON...MOVING NORTH-NORTHEAST AT 35 MPH.

HAZARDS INCLUDE... WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
VINSON AND MADGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3518 10000 3511 9969 3471 10000
TIME...MOT...LOC 0210Z 202DEG 32KT 3479 10014

11
Local storm report, May 22, 10:42 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     3 W GOULD               34.67N 99.83W
05/22/2016  M61 MPH          HARMON             OK   MESONET

&&

MDAY
Local storm report, May 22, 11:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     NON-TSTM WND GST 6 SW CHEYENNE           35.55N 99.75W
05/22/2016  M68 MPH          ROGER MILLS        OK   MESONET

            POSSIBLE HEAT BURST.

&&

MDAY
Special weather statement, May 22, 11:10 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1110 PM CDT SUN MAY 22 2016

OKZ014-021-230500-
ROGER MILLS OK-BECKHAM OK-
1110 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND NORTHERN BECKHAM
COUNTIES UNTIL MIDNIGHT CDT...

AT 1106 PM CDT...THUNDERSTORMS WERE LOCATED NEAR CHEYENNE. STRONG TO
SEVERE WINDS CAN BE EXPECTED OVER ROGER MILLS AND BECKHAM COUNTIES
EVEN IF THUNDERSTORMS ARE NOT PRESENT.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CHEYENNE...HAMMON...REYDON...SWEETWATER...STRONG CITY...
ROLL...ANGORA...BERLIN AND DEMPSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS. MINOR DAMAGE TO STRUCTURES, TREES, AND POWER
LINES IS POSSIBLE.

&&

LAT...LON 3580 10000 3586 9938 3526 9938 3532 10000
TIME...MOT...LOC 0406Z 239DEG 49KT 3558 9964

03
Special weather statement, May 22, 11:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1113 PM CDT SUN MAY 22 2016

OKZ005-006-230515-
ALFALFA OK-WOODS OK-
1113 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA AND
NORTHEASTERN WOODS COUNTIES UNTIL 1215 AM CDT...

AT 1112 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ALVA...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ALVA...BURLINGTON AND CAPRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3700 9827 3670 9869 3681 9887 3700 9872
TIME...MOT...LOC 0412Z 218DEG 21KT 3682 9873

03
Special weather statement, May 22, 11:17 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT SUN MAY 22 2016

OKZ022-023-034-035-230445-
GREER OK-CADDO OK-KIOWA OK-WASHITA OK-
1117 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...WEST CENTRAL
CADDO...NORTHERN KIOWA AND SOUTHERN WASHITA COUNTIES UNTIL 1145 PM
CDT...

AT 1115 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF LONE WOLF TO 7 MILES SOUTH OF CARNEGIE...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
HOBART...GRANITE...CARNEGIE...SENTINEL...MOUNTAIN VIEW...FORT COBB...LONE
WOLF...GOTEBO...ROCKY...FORT COBB RESERVOIR AND RETROP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3512 9937 3512 9936 3517 9936 3526 9935
      3519 9832 3493 9868 3497 9939
TIME...MOT...LOC 0415Z 233DEG 22KT 3504 9925 3500 9865

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:32 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Harmon, Harper, Roger Mills58 min
May 22, 9:27 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
May 22, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon4 hr
May 22, 10:09 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson18 min
May 22, 10:20 PM CDTSevere Thunderstorm WarningOUNHarmon40 min
May 22, 10:42 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson48 min
May 22, 10:55 PM CDTFlash Flood WarningOUNHarmon5 hr
May 22, 11:03 PM CDTTornado WarningOUNGreer, Jackson27 min
May 22, 11:07 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson38 min
May 22, 11:09 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson51 min
May 22, 11:10 PM CDTSpecial Weather StatementOUNRoger Mills50 min
May 22, 11:13 PM CDTSpecial Weather StatementOUNAlfalfa62 min
May 22, 11:17 PM CDTSpecial Weather StatementOUNCaddo28 min
May 22, 11:50 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 7 more3 hr
May 23, 12:05 AM CDTFlash Flood WarningOUNHarmon, Jackson3 hr
May 23, 12:11 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman49 min
May 23, 12:17 AM CDTSevere Thunderstorm WarningOUNJackson43 min
May 23, 12:37 AM CDTFlash Flood WarningOUNJackson, Tillman6 hr
May 23, 12:39 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
May 23, 12:54 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman51 min
May 23, 1:41 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman3 hr
May 23, 1:43 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman47 min
May 23, 1:51 AM CDTSpecial Weather StatementOUNCleveland, McClain24 min
May 23, 1:58 AM CDTTornado WarningOUNCotton, Jefferson, Stephens32 min
May 23, 2:01 AM CDTSevere Thunderstorm WarningOUNHarmon, Jackson44 min
May 23, 2:26 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens49 min
May 23, 2:28 AM CDTAreal Flood AdvisoryOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more3 hr
May 23, 2:29 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens46 min
May 23, 2:42 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman48 min
May 23, 3:06 AM CDTAreal Flood AdvisoryOUNJefferson3 hr
May 23, 3:14 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more46 min
May 23, 3:19 AM CDTSevere Thunderstorm WarningOUNTillman25 min
May 23, 3:58 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 2 more47 min
May 23, 4:22 AM CDTFlood WatchOUNBeckham, Caddo, Comanche, Cotton, Grady, Greer and 7 more40 hr
May 23, 4:53 AM CDTSpecial Weather StatementOUNAtoka, Bryan52 min
May 23, 7:44 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie46 min
May 23, 8:01 AM CDTSpecial Weather StatementOUNJefferson29 min
May 23, 9:47 AM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman3 days
May 23, 9:47 AM CDTRiver Flood WarningOUNLove5 days
May 23, 9:48 AM CDTRiver Flood WarningOUNCotton4 days
May 23, 11:08 AM CDTSpecial Weather StatementOUNJohnston37 min
May 23, 11:10 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall31 min
May 23, 12:32 PM CDTSpecial Weather StatementOUNBryan28 min
May 23, 1:03 PM CDTSpecial Weather StatementOUNBryan27 min
May 23, 1:47 PM CDTSpecial Weather StatementOUNGarfield28 min
May 23, 2:40 PM CDTSpecial Weather StatementOUNNoble35 min
May 23, 4:48 PM CDTSpecial Weather StatementOUNPayne27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.